It is a PDF file. And it does say something about seizures:
Epidemiological studies have indicated that women using progestogen-only oral contraceptives may have a slightly increased risk of venous thromboembolism; however, the results are not statistically significant. Appropriate diagnostic and therapeutic measures should be undertaken immediately if there are symptoms or signs of thrombosis in users of MIRENA. Symptoms of thromboembolism include: unilateral leg pain and/or swelling, sudden severe pain in the chest whether or not it radiates to the left arm, sudden breathlessness, sudden onset of coughing, any unusual severe prolonged headache, sudden partial or complete loss of vision, diplopia, slurred speech or aphasia, vertigo, collapse with or without focal seizure, weakness or very marked numbness suddenly affecting one side or part of the body, motor disturbances and acute abdomen. Symptoms or signs of retinal thrombosis are: unexplained partial or complete loss of vision, onset of proptosis or diplopia, papilledema, or retinal vascular lesions.
I did have really bad hip pain and circulation problems. I had focal seizures and I am now on seizure medication for them. I cannot get any Doctor to believe me that the IUD caused the seizures. I no longer have the IUD, I have posted in the past if you want to look at my history. I am now freaking out a little bit. Was I having blood clots!!! What the heck!! This stupid thing. I am calling the company again tomorow. I am the person that has been posting the comment all over the place saying for everyone to call and complain about the darn thing. Well when I called they said they had no documentation on seizures. Well, I would say a blog clot causeing a seizure would be documention. I hope everyone is doing well. I hate the Mirena. Who do we need to call Oprah!!!